# SDR REXA2019090401320

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF EO R53582. WEAR ON LOW PRESSURE GROUND CONNECTION PLATE. (SM)(FUS). LOW PRESSURE GROUND CONNECTION PLATE WAS REPLACED PER EA CRJ953-09559 REV IR.
